# SDR DALA14020629203

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 50,780 hours, 27,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Cracked
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL UPPER E & E COMPARTMENT DOOR SEAL DEPRESSOR IS CRACKED IN RADIUS, AFT CENTER LINE.  REPAIR IAW ERA 524592-14, REV O.
